Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js

Special Issue: Special Issue on Artificial Intelligence and Epidemiology

Guest Editors

Dr. HIJAZ AHMAD
Section of Mathematics, International Telematic University Uninettuno, Corso Vittorio Emanuele II, 39,00186 Roma, Italy
Email: hijaz555@gmail.com


Dr. AYESHA SOHAIL
Department of Mathematics, Comsats University Islamabad, Lahore Campus, Pakistan
Email: ayeshasohail81@gmail.com


Dr. PREDRAG S. STANIMIROVIC
Faculty of Science and Mathematics, University of Niš, Višegradska 33,  Niš 18000, Serbia
Email: peckois@ptt.rs


Dr. ALI AKGÜL
Department of Mathematics , Art and Science Faculty , Siirt University, Turkey
Email: aliakgul00727@gmail.com


Manuscript Topics

The current situation of SARS-CoV2 is alarming. Modeling of the viral diseases is of great interest and cover a huge part of epidemiological studies. The virus – human body interactions can be better understood with the aid of data management and mathematical models.
This present special issue welcome articles based on the mathematical models on:
Individual level, cellular level, subcellular level, molecular level and DNA/RNA encryption. The mathematical models can be simple or hybrid, covering a range of dynamical interaction taking place during the epidemiological studies. The models can be deterministic, stochastic or fractional.  Articles based on the data driven modeling, programming and simulations are also welcomed.


SI topics include but are not limited to:
❖ Novel deterministic and stochastic models of viral diseases
❖ Mathematical Methods
❖ Computational and experimental nature of viral diseases models
❖ Software algorithms
❖ Computational models
❖ valuation of models with fractal-fractional differential and integral operators
❖ Assessment of models with Caputo-fractional derivative
❖ Non-singular fractional differential and integral equations
❖ Optimal control and statistical analysis
❖ Model problems of differential equations


Instruction for Authors
http://www.aimspress.com/math/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 May 2021

Published Papers(13)

Research article
Based on a family of bi-univalent functions introduced through the Faber polynomial expansions and Noor integral operator
F. Müge Sakar Arzu Akgül
2022, Volume 7, Issue 4: 5146-5155. doi: 10.3934/math.2022287
Abstract HTML PDF Cited (5) Viewed (2052)
Research article
On rate type fluid flow induced by rectified sine pulses
Kehong Zheng Fuzhang Wang Muhammad Kamran Rewayat Khan Ali Sikandar Khan Sadique Rehman Aamir Farooq
2022, Volume 7, Issue 2: 1615-1627. doi: 10.3934/math.2022094
Abstract HTML PDF Viewed (2360)
Research article
A study of fractional order Ambartsumian equation involving exponential decay kernel
Shabir Ahmad Aman Ullah Ali Akgül Manuel De la Sen
2021, Volume 6, Issue 9: 9981-9997. doi: 10.3934/math.2021580
Abstract HTML PDF Cited (28) Viewed (2755)
Research article
Computation of traveling wave solution for nonlinear variable-order fractional model of modified equal width equation
Umair Ali Sanaullah Mastoi Wan Ainun Mior Othman Mostafa M. A Khater Muhammad Sohail
2021, Volume 6, Issue 9: 10055-10069. doi: 10.3934/math.2021584
Abstract HTML PDF Cited (20) Viewed (3815)
Research article
Mtruncated optical soliton and their characteristics to a nonlinear equation governing the certain instabilities of modulated wave trains
Abdullahi Yusuf Tukur A. Sulaiman Mustafa Inc Sayed Abdel-Khalek K. H. Mahmoud
2021, Volume 6, Issue 9: 9207-9221. doi: 10.3934/math.2021535
Abstract HTML PDF Cited (5) Viewed (2647)
Research article
A new integral operational matrix with applications to multi-order fractional differential equations
Imran Talib Md. Nur Alam Dumitru Baleanu Danish Zaidi Ammarah Marriyam
2021, Volume 6, Issue 8: 8742-8771. doi: 10.3934/math.2021508
Abstract HTML PDF Cited (5) Viewed (3366)
Research article
Numerical investigation for the nonlinear model of hepatitis-B virus with the existence of optimal solution
Naveed Shahid Muhammad Aziz-ur Rehman Nauman Ahmed Dumitru Baleanu Muhammad Sajid Iqbal Muhammad Rafiq
2021, Volume 6, Issue 8: 8294-8314. doi: 10.3934/math.2021480
Abstract HTML PDF Cited (2) Viewed (2952)
Research article
Airplane designing using Quadratic Trigonometric B-spline with shape parameters
Abdul Majeed Muhammad Abbas Amna Abdul Sittar Md Yushalify Misro Mohsin Kamran
2021, Volume 6, Issue 7: 7669-7683. doi: 10.3934/math.2021445
Abstract HTML PDF Cited (8) Viewed (3303)
Research article
An iteration process for a general class of contractive-like operators: Convergence, stability and polynomiography
Ti-Ming Yu Abdul Aziz Shahid Khurram Shabbir Nehad Ali Shah Yong-Min Li
2021, Volume 6, Issue 7: 6699-6714. doi: 10.3934/math.2021393
Abstract HTML PDF Cited (3) Viewed (2899)
Research article
A constraint handling technique using compound distance for solving constrained multi-objective optimization problems
Jiawei Yuan
2021, Volume 6, Issue 6: 6220-6241. doi: 10.3934/math.2021365
Abstract HTML PDF Cited (9) Viewed (2895)
Research article
Analysis and modeling of fractional electro-osmotic ramped flow of chemically reactive and heat absorptive/generative Walters'B fluid with ramped heat and mass transfer rates
Asifa Poom Kumam Talha Anwar Zahir Shah Wiboonsak Watthayu
2021, Volume 6, Issue 6: 5942-5976. doi: 10.3934/math.2021352
Abstract HTML PDF Cited (6) Viewed (3185)
Research article
Strong Langmuir turbulence dynamics through the trigonometric quintic and exponential B-spline schemes
Mostafa M. A. Khater A. El-Sayed Ahmed
2021, Volume 6, Issue 6: 5896-5908. doi: 10.3934/math.2021349
Abstract HTML PDF Cited (33) Viewed (2790)
Research article
New computations for extended weighted functionals within the Hilfer generalized proportional fractional integral operators
Shuang-Shuang Zhou Saima Rashid Saima Parveen Ahmet Ocak Akdemir Zakia Hammouch
2021, Volume 6, Issue 5: 4507-4525. doi: 10.3934/math.2021267
Abstract HTML PDF Cited (38) Viewed (2629)